Preorderings compatible with probability measures
Rolando Chuaqui and Jerome Malitz
Trans. Amer. Math. Soc. 279 (1983), 811-824
Primary 60A10; Secondary 03H05
Full-text PDF Free Access
Similar Articles |
Abstract: The main theorem proved in this paper is:
Let be a -complete Boolean algebra and binary relation with field such that:
(i) Every finite subalgebra admits a probability measure such that for .
(ii) If for every and , then .
Under these conditions there is a -additive probability measure on such that:
(a) If there is , such that for every there is a with , and , then we have that for every .
(b) If for every , there is such that implies , then we have that for every implies .
H. Krantz, R.
Duncan Luce, Patrick
Suppes, and Amos
Tversky, Foundations of measurement, Academic Press, New
York-London, 1971. Vol. 1: Additive and polynomial representations. MR 0459067
Villegas, On qualitative probability 𝜎-algebras, Ann.
Math. Statist. 35 (1964), 1787–1796. MR 0167588
G. Schwarze and R.
Chuaqui, Axiomatizations for 𝜎-additive measurement
structures, Mathematical logic in Latin America (Proc. IV Latin Amer.
Sympos. Math. Logic, Santiago, 1978) Stud. Logic Foundations Math.,
vol. 99, North-Holland, Amsterdam-New York, 1980,
pp. 351–364. MR 573956
H. Kraft, John
W. Pratt, and A.
Seidenberg, Intuitive probability on finite sets, Ann. Math.
Statist. 30 (1959), 408–419. MR 0102850
- D. H. Krantz, R. D. Luce, P. Suppes and A. Tversky, Foundations of measurement, Vol. I, Academic Press, New York, 1971. MR 0459067 (56:17265)
- C. Villegas, On qualitative probability -algebras, Ann. Math. Statist. 35 (1964), 1787-1796. MR 0167588 (29:4860)
- M. G. Schwarze and R. Chuaqui, -additive measurement structures, Mathematical Logic in Latin America (Arruda, Chuaqui and da Costa, eds.), North-Holland, Amsterdam, 1980, pp. 351-364. MR 573956 (81g:90009)
- C. H. Kraft, J. W. Pratt and A. Seidenberg, Intuitive probability on finite sets, Ann. Math. Statist. 30 (1959), 408-419. MR 0102850 (21:1636)
Retrieve articles in Transactions of the American Mathematical Society
Retrieve articles in all journals
© Copyright 1983
American Mathematical Society